# SDR SWIA201540768

- Difficulty date: February 4, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 18,510 hours, 11,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 601R3189684
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL-IN LEVER CHAFED.  C-CHECK, RO: 02/23/2015.  REPLACED PAX DOOR FWD PULL-IN LEVER, AND CAM FOLLOWER, PN: NAS562-4-4. IAW AMM.
